# SDR AUS20040417

- Difficulty date: May 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: QF45069
- Condition: Faulty
- Location: Rt Mlg
- Part time: 4,988 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR IB BRAKE FAULTY.
